# SDR CA110323003

- Difficulty date: March 22, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 9,721 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2100 · Air Conditioning System
- Part: Controller
- Condition: Malfunctioned
- Location: Ams
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) EN-ROUTE, THE ACFT EXPERIENCED A NR 1 BLEED LEAK.  THE ACFT DESENDED TO FL200. IN CONSULTATION WITH FLIGHT DISPATCH, THE FLIGHT PLAN WAS RECALCULATED WITH THE ACFT BEING ABLE TO CONTINUE ONTO ORIGINAL STATION.  FAULT CODE 36215007AM1 FOUND.  PERFORMED TSM TASK 36-21-00-810-801-A, REPLACED AMS CONTROLLER 1 SLOT 18 IAW AMM 21-00-01-000-801-A & 21-00-01-400-801-A.  TESTS SERVICEABLE.  AMS CONTROLLER 1 REMOVED PN 1001050-2-009, SN PR06032920.
